# SDR UIEA2017092201785

- Difficulty date: September 22, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,940 hours, 22,253 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: MG2142
- Condition: Malfunctioned
- Location: Rt Engine Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED OFF EICAS MESSAGE NUMEROUS TIMES DURING DECENT.    REMOVED & REPLACED IAW AMM.  OPS CHECKED GOOD.
